Pacific Journal of Mathematics

Multipliers of type $(p,\,p)$.

Kelly McKennon

Article information

Pacific J. Math., Volume 43, Number 2 (1972), 429-436.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.


McKennon, Kelly. Multipliers of type $(p,\,p)$. Pacific J. Math. 43 (1972), no. 2, 429--436.

Export citation


  • [1] Edwin Hewitt, and Kenneth A. Ross, Abstract Harmonic Analysis, Vol. I. Berlin: Springer Verlag. 1963.
  • [2] Edwin Hewitt, Abstract Harmonic Analysis, Vol. II. Berlin: Springer Verlag. 1970.
  • [3] Kelly McKennon, Multipliers, Positive Functionals, Positive-Definite Functions, and Fourier-StieltjesTransforms,Memoirs of the Amer. Math. Soc, 111, (1971).
  • [4] M. Rajagopalan, L^-Conjecture for Lacally Compact Groups, I, Trans. Amer. Math. Soc, 125, (1966), 216-222.

See also

  • Corr : Kelly McKennon. Corrections to: ``Multipliers of type $(p,\,p)$''; ``Multipliers of type $(p,\,p)$ and multipliers of the group $L_{p}$-algebras''; ``Multipliers and the group $L_p$-algebras''. Pacific Journal of Mathematics volume 61, issue 2, (1975), pp. 603-606.